# SDR P2EA01027

- Difficulty date: April 4, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N125NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, SKIN CRACK AT STRINGER 19R AT BS 765.  REPAIRED FUSELAGE SKIN FROM BS 760 TO BS 769 BETWEEN STRINGER 18R TO STRINGER 20R IAW SRM 53-30-3 FIGURE 07 AND SRM 53-10-3 FIGURE 1.  THIS IS A CLOSING ACTION FOR MRR NR 01021.  (M)
